Differential equations without solutions
Matematika, Tome 5 (1961) no. 5, pp. 115-120
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1961_5_5_a5,
author = {L. V. H\"ormander},
title = {Differential equations without solutions},
journal = {Matematika},
pages = {115--120},
year = {1961},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1961_5_5_a5/}
}
L. V. Hörmander. Differential equations without solutions. Matematika, Tome 5 (1961) no. 5, pp. 115-120. http://geodesic.mathdoc.fr/item/MAT_1961_5_5_a5/